# SDR AWXA0000674

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STA 178, LBL 5.7, WL 184, BULKHEAD AFT FACE VERTICAL BEAM ANGLE TO BULKHEAD WEB CRACKED.  REPLACED WEB IAW EO 53-12-07.
